# SDR DALA13027160950

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT EDGE ON RT WING HEATER BLANKET.  RT WING HEATER BLANKET PANEL WAS  REPLACED DUE TO DIMENTIONS OF DAMAGE (0.656") IAW AMM 30-80-02, PAGE BLOCK 401 PARA 2A.  RII COMPLETED BY INSPECTION STAMP INSPECTOR.
